MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW
Model Number 5119.1647
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo threaded screw was found broken post operatively.This event occurred in japan.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21609552
Report Number3004142400-2025-00074
Device Sequence Number9456366
Product Code MNH
UDI-Device Identifier00889095104158
UDI-Public00889095104158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1647
Device Lot NumberLWW260BH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown